# SDR COMA9610059

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, RT ENGINE FAILED.  REPLACED THE RT ENGINE.
